We discuss a class of -Laplacian-type fractional four-point boundary-value problems with a parameter. We use the Green’s function, the Schauder fixed-point theorem and the Guo–Krasnoselskii fixed-point theorem on cones. Some examples are presented to show the validity of the conditions of our main theorem.
"EXISTENCE AND NONEXISTENCE OF SOLUTIONS FOR A CLASS OF -LAPLACIAN-TYPE FRACTIONAL FOUR-POINT BOUNDARY-VALUE PROBLEMS WITH A PARAMETER." Rocky Mountain J. Math. 53 (5) 1537 - 1551, October 2023. https://doi.org/10.1216/rmj.2023.53.1537